Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12999
Title: Representing trees of higher degree
Authors: Benoit, D
Demaine, ED
Munro, JI
Rao, SS
Raman, R
Raman, V
First Published: Dec-2005
Citation: ALGORITHMICA (NEW YORK), 2005, 43 (4), pp. 275-292
DOI Link: 10.1007/s00453-004-1146-6
ISSN: 0178-4617
eISSN: 1432-0541
Links: http://hdl.handle.net/2381/12999
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.